A 27-year-old female asked:
2 &1/2 months ago i started to take a pill (dienogest and progestogen) continuously and i have spotting every day since then, how can i make it stop ? is it normal? tried doubling the pill but as soon as i get back to 1 pill/day the spotting is back
1 doctor answer • 1 doctor weighed in
Pathology 49 years experience
Different pill: You should consult the doctor who prescribed this pill as you may need a different pill with somewhat higher content of hormones.
Wish you good health! - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex.
378 viewsAnswered >2 years ago
Last updated Feb 25, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.